MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229089A
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was (b)(6) hospital.E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 16th may, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated and confirmed by photographic evidence that screws connecting fork and spring arm were worn out resulting in loosened connection between those parts and risk of detachment.According to the information provided by getinge technician there was no harm to the user or patient.We decided to report the issue in abundance of caution as detachment of fork and headlight could lead to serious injury in case of event reoccurrence.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version or model #, d4 catalog #, d4 unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii 700.Corrected d1 brand name: maquet powerled ii.Previous d4 version or model #: ard569201967.Corrected d4 version or model #: ardpwt229089a.Previous d4 catalog #: ard569201967.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of surgical lights - powerled ii 700.It was stated and confirmed by photographic evidence that screws connecting fork and spring arm were worn out resulting in loosened connection between those parts and risk of detachment.According to the information provided by getinge technician there was no harm to the user or patient.We decided to report the issue in abundance of caution as detachment of fork and headlight could lead to serious injury in case of event reoccurrence.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.The gap between fork and spring arm was created because of screws loosening.The grinding is the result of this loosening.It has been proved at maquet sas that the threadlock was well applied on the screws during manufacturing as instructed in the process assembly document (gom5789).Besides, it has been verified as well that this shaft was not loosened when the lighthead left the factory or at least the probability is very low.Indeed, after assembly the fork is handled by several operators who would have noticed such a default.Therefore, the most probable root cause is that the shaft was removed for maintenance reason on site and then re-assembled incorrectly (screws not enough tightened).So far, it remains an isolated case on this range of lights (pwdii).Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19381117
Report Number9710055-2024-00336
Device Sequence Number15038282
Product Code FTD
UDI-Device Identifier03700712411664
UDI-Public(01)03700712411664
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229089A
Device Catalogue NumberARD569201967
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown